Anticholinergics increase risk of adverse drug reactions in elderly.

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)53
Number of pages1
JournalProvider (Washington, D.C.)
Volume19
Issue number4
StatePublished - Apr 1993

Fingerprint

Pharmaceutical Services
Cholinergic Antagonists
Long-Term Care
Nursing Homes
Drug-Related Side Effects and Adverse Reactions
Antidepressive Agents
Drug Therapy

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Anticholinergics increase risk of adverse drug reactions in elderly. / Katz, Michael.

In: Provider (Washington, D.C.), Vol. 19, No. 4, 04.1993, p. 53.

Research output: Contribution to journalArticle

@article{ba5786b221ea42d886a180eaf8293fc7,
title = "Anticholinergics increase risk of adverse drug reactions in elderly.",
author = "Michael Katz",
year = "1993",
month = "4",
language = "English (US)",
volume = "19",
pages = "53",
journal = "Journal - American Health Care Association",
issn = "0888-0352",
publisher = "American Health Care Association",
number = "4",

}

TY - JOUR

T1 - Anticholinergics increase risk of adverse drug reactions in elderly.

AU - Katz, Michael

PY - 1993/4

Y1 - 1993/4

UR - http://www.scopus.com/inward/record.url?scp=0027584887&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0027584887&partnerID=8YFLogxK

M3 - Article

C2 - 10125032

AN - SCOPUS:0027584887

VL - 19

SP - 53

JO - Journal - American Health Care Association

JF - Journal - American Health Care Association

SN - 0888-0352

IS - 4

ER -